Generalized Cone Metric Space and Fixed Point Theorem

Main Article Content

Saleh Omran
Ahmed El-Sayed Ahmed

Abstract

In this paper we introduce cone \(D\)-metric spaces, we prove some fixed point theorems on the \(D\)-cone metric spaces.

Article Details

How to Cite
Omran, S., & Ahmed, A. E.-S. . (2022). Generalized Cone Metric Space and Fixed Point Theorem. Journal of Advanced Studies in Topology, 1(2), 22–28. Retrieved from http://m-sciences.com/index.php/jast/article/view/16
Section
Research Articles